Balogh, Zoltan M.

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 5.

Journal Article

Balogh, Zoltan M.; Hajlasz, Piotr; Wildrick, Kevin (2014). Weak contact equations for mappings into Heisenberg groups. Indiana University mathematics journal, 63(6), pp. 1839-1873. Dept. of Mathematics, Indiana University 10.1512/iumj.2014.63.5411

Balogh, Zoltan M.; Monti, Roberto; Tyson, Jeremy T. (2013). Frequency of Sobolev and quasiconformal dimension distortion. Journal de mathématiques pures et appliquées, 99(2), pp. 125-149. Gauthier-Villars 10.1016/j.matpur.2012.06.005

Balogh, Zoltan M.; Durand-Cartagena, Estibalitz; Fässler, Katrin; Mattila, Pertti Esko Juhani; Tyson, Jeremy T. (2013). The effect of projections on dimension in the Heisenberg group. Revista Matemática Iberoamericana, 29(2), pp. 381-432. European Mathematical Society 10.4171/RMI/725

Balogh, Zoltan M.; Pintea, Cornel; Rohner, Heiner (2012). Size of tangencies to non-involutve distributions. Indiana University mathematics journal, 60(6), pp. 2061-2092. Bloomington, Ind.: Dept. of Mathematics, Indiana University 10.1512/iumj.2011.60.4489

Balogh, Zoltan M.; Fässler, Katrin; Platis, Ioannis D. (2011). Modulus of curve families and extremality of spiral-stretch maps. Journal d'analyse mathématique, 113(1), pp. 265-291. Jerusalem: The Hebrew University Magnes Press 10.1007/s11854-011-0007-x

This list was generated on Sat Jan 29 01:49:50 2022 CET.
Provide Feedback